# SDR SWAA950389

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND AFT GALLEY DOORWAY WEB CRACKED BELOW DOOR ASSIST HANDLE.  REPAIRED PER SWA ACO 471-53.
